Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Conjugate line congruences contained in a bundle of quadric surfaces


Author: Virgil Snyder
Journal: Trans. Amer. Math. Soc. 11 (1910), 371-387
MSC: Primary 14J99
MathSciNet review: 1500869
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J99

Retrieve articles in all journals with MSC: 14J99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1910-1500869-0
PII: S 0002-9947(1910)1500869-0
Article copyright: © Copyright 1910 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia